Scheutzow, Michael; von Weizsäcker, Heinrich

Which moments of a logarithmic derivative imply quasiinvariance

Doc. Math., J. DMV 3, 261-272 (1998)

Summary

Summary: In many special contexts quasiinvariance of a measure under a one-parameter group of transformations has been established. A remarkable classical general result of A.V. Skorokhod citeSkorokhod74 states that a measure $\mu$ on a Hilbert space is quasiinvariant in a given direction if it has a logarithmic derivative $\beta$ in this direction such that $e^{a|\beta|}$ is $\mu$-integrable for some $a > 0$. In this note we use the techniques of citeSmolyanov-Weizsaecker93 to extend this result to general one-parameter families of measures and moreover we give a complete characterization of all functions $\psi:[0,\infty) \rightarrow [0,\infty)$ for which the integrability of $\psi(|\beta|)$ implies quasiinvariance of $\mu$. If $\psi$ is convex then a necessary and sufficient condition is that $\log \psi(x)/{x^2}$ is not integrable at $ \infty$.

Mathematics Subject Classification

26, A, 12, 28, C, 20, 60, G, 30

Downloads